# SDR JJBA20170208008

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 27,593 hours, 16,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT FOR THE LT DOOR INOPERATIVE.  REPLACED THE LAMP. OPS CHECKED GOOD.
